Higher order asymptotic terms of the two- dimensional diffraction by a small aperture(Diffraction coefficient for higher order edge-edge interaction terms in two dimensional diffraction by narrow slit and small circular aperture)

Citation:
Hamid, M. A. K., and A. Mohsen, "Higher order asymptotic terms of the two- dimensional diffraction by a small aperture(Diffraction coefficient for higher order edge-edge interaction terms in two dimensional diffraction by narrow slit and small circular aperture)", RADIO SCIENCE, vol. 3, pp. 1105–1108, 1968.

Abstract:

n/a

Notes:

n/a

Tourism